About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 645947, 7 pages
http://dx.doi.org/10.1155/2014/645947
Research Article

Weak and Strong Limit Theorems for Stochastic Processes under Nonadditive Probability

1Graduate Department of Financial Engineering, Ajou University, Suwon 443-749, Republic of Korea
2School of Mathematics, Shandong University, Jinan 250100, China

Received 9 December 2013; Accepted 23 December 2013; Published 13 February 2014

Academic Editor: Litan Yan

Copyright © 2014 Xiaoyan Chen and Zengjing Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper extends laws of large numbers under upper probability to sequences of stochastic processes generated by linear interpolation. This extension characterizes the relation between sequences of stochastic processes and subsets of continuous function space in the framework of upper probability. Limit results for sequences of functional random variables and some useful inequalities are also obtained as applications.